# SDR 372PA0023

- Difficulty date: April 16, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 33,689 hours, 26,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 363674
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTING LAMP IN AFT SECTION PARTIALLY INOP.  REMOVED AND REPLACED EMERGENCY FLOOR PATH FLEX LAMP PER MM 33-51-81.  OPS CHECK NORMAL.
